Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from fever, nausea. Taking dolo 650. Lower abdominal scanning, urine and blood work done. What to do?

Hello I am Rupa from past 20 days suffering from fever which is intermittent and continuous vomiting sensation. Taking cetil Antibiotic and Dolo 650 from past two days . Now fever has reduced. Done with Lower Abdominal scanning. No observations. Done with Urine test and blood test. As per the ranges mentioned in the report, I found the below cells volume is low WBC : 2850 Eosinophils : 0.7% Platelet Count : 0000/cmm Urine Analysis Colour : Amber Ph : 7 Pus Cells : 2-4/hpf Epithelial Cells : 8-10/hpf Erythrocytes : 4-6/hpf
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY may be the underlying for your sufferings.

Allergies are defense system over-developed by the body to give warning that its metabolic system is unable to handle a substance in a normal manner.

possible causes;

-inherited influences;family history of similar allergy complaints may confirm the diagnosis.
--inadequate nutrition
-pollution of air and water
-excessive consumption of starchy and sugary foods and milk
-stress are other possible causes

I hope this is helpful for you, thank you          
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor